Alert archive / Ohio / Special Weather Statements in 2015

Special Weather Statement, NWS Cleveland, OH

August 3, 201511 counties in Ohio

NWS Cleveland, OH issued this special weather statement at Aug 3, 2015, 1:35 AM EDT for 11 counties in Ohio. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 3, 2015, 1:35 AM EDT (05:35 UTC)
Expired
Aug 3, 2015, 2:30 AM EDT
In force
55 min
Issued by
NWS Cleveland, OH

Counties Crawford County, OH, Cuyahoga County, OH, Geauga County, OH, Hancock County, OH, Huron County, OH, Lake County, OH, Lorain County, OH, Medina County, OH, Seneca County, OH, Summit County, OH, Wyandot County, OH

The radar

The Cleveland radar (KCLE), 52 km from the middle of the area, began a volume at 05:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Detroit, MI (KDTX), launched 00:00Z, 5.6 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 00:00Z on 2015-08-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1330 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 00:00Z on 2015-08-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 192 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1330 J/kg
Mixed-layer CIN
-42 J/kg
Mixed-layer LCL
1772 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
192 m²/s²
0-3 km storm-relative helicity
339 m²/s²
Significant tornado parameter
0.3
Supercell composite
12.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

495 
WWUS81 KCLE 030535
SPSCLE

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
135 AM EDT MON AUG 3 2015
 
OHZ006-009>013-017>021-027-028-030630-
SUMMIT-CUYAHOGA-ERIE-HANCOCK-LORAIN-WYANDOT-HURON-MEDINA-SENECA-LAKE-
CRAWFORD-GEAUGA-WOOD-
135 AM EDT MON AUG 3 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN WOOD...
HURON...MEDINA...SUMMIT...SENECA...CUYAHOGA...ERIE...LAKE...
WYANDOT...GEAUGA...CRAWFORD...LORAIN AND HANCOCK COUNTIES...

AT 134 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE 
EXTENDING FROM NEAR cleveland TO NEAR WELLINGTON TO NEAR WAKEMAN TO 
NEAR FINDLAY...AND MOVING EAST AT 25 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
CLEVELAND...AKRON...LORAIN...ELYRIA...FINDLAY...MEDINA...
PAINESVILLE...TIFFIN...NORWALK...WILLOWICK...FOSTORIA...BUCYRUS...
VERMILION...WESTERN VERMILION...UPPER SANDUSKY...CHARDON...
BLUFFTON...FAIRPORT HARBOR...PARMA AND LAKEWOOD.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4117 8388 4126 8333 4125 8284 4152 8202
      4143 8197 4150 8196 4149 8174 4176 8129
      4185 8100 4135 8100 4134 8139 4091 8142
      4099 8165 4107 8242 4099 8244 4099 8273
      4071 8273 4069 8343 4082 8351 4082 8388
TIME...MOT...LOC 0534Z 269DEG 23KT 4173 8144 4118 8226 4131 8247 4106
8371
$$

MULLEN

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this special weather statement went out at Aug 2, 9:30 PM EDT, 4 hours 5 minutes earlier.

Area forecast discussion, Aug 2, 9:30 PM EDT, 4 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
930 PM EDT SUN AUG 2 2015

.SYNOPSIS...
LOW PRESSURE WILL MOVE THROUGH THE CENTRAL GREAT LAKES OVERNIGHT
AND REACH QUEBEC ON MONDAY. A TRAILING COLD FRONT WILL DROP ACROSS
THE AREA EARLY MONDAY. A SECOND COLD FRONT WILL FOLLOW ON TUESDAY.
TUESDAY EVENING AND WEDNESDAY HIGH PRESSURE WILL BUILD BACK INTO
THE OHIO VALLEY.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/... BAND OF CONVECTION WITH
COLD FRONT CONTINUES TO SAG SOUTH TO BE JUST NORTH OF LAKE ERIE.
SHORT TERM HI-RES MODELS HAVE MISSED THIS LATEST SURGE SOUTH TOWARD
LAKE ERIE WHICH CALLS INTO QUESTION THE PROGS FOR THE REST OF
TONIGHT BY THESE MODELS. RAP AND HRRR REALLY START TO DIVERGE BY THE
END OF THE NIGHT. WILL CONTINUE WITH ONGOING FORECAST
PLAN...BRINGING BAND OF CONVECTION INTO THE CWA AROUND 05Z AND
MOVING MOST OF THE BAND SE OF LAKE ERIE BY 12Z. A SEVERE THREAT
SHOULD BE PRESENT AS THE CONVECTION ARRIVES IN NW OH BUT THE STORMS
ARE EXPECTED TO WEAKEN SO DON'T EXPECT MUCH OF A SEVERE THREAT
ANYWHERE BEYOND NW OH.

LOW TEMPS STILL LOOK FINE IN THE MID 60S TO NEAR 70 FOR ONE MORE
NIGHT IN THE WARM SECTOR BUT DID LOWER BY A DEGREE OR TWO IN THE
SOUTH/SE AS DEWPOINTS A LITTLE LOWER THAN EXPECTED.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH WEDNESDAY NIGHT/...
COLD FRONT SHOULD BE ACROSS NWRN OHIO BY 12Z WITH SHOWERS AND
POSSIBLY A FEW THUNDERSTORMS ONGOING ACROSS THE EASTERN AND
SOUTHERN COUNTIES. WHILE THE WESTERN COUNTIES DRY THROUGH THE LATE
MORNING AND AFTERNOON THE NAM12 CONTINUES TO SHOW SUFFICIENT
MOISTURE FOR AT LEAST CHANCE POPS INTO THE AFTERNOON. ALSO A
FAIRLY STRONG SHORT WAVE WILL BE ROTATING THROUGH THE BASE OF THE
TROUGH WHICH WILL BE JUST TO OUR NORTH. IN ALL...WILL ONLY SLOWLY
DECREASE POPS EAST THROUGH THE DAY. MONDAY NIGHT THE NAM AND GFS
BOTH SHOW DRYING MOVING IN FROM THE WEST ALTHOUGH DEEP MOISTURE
ASSOCIATED WITH THE UPPER LOW OVER THE GREAT LAKES WILL BE JUST TO
OUR NORTH. THE NAM IS DRIER THAN THE GFS HERE BUT WILL SIDE MORE
TOWARD THE NAM AND GO WITH A DRY FORECAST MOST AREAS. WILL KEEP A
LOW CHANCE POP NWRN PA AND FAR NERN OHIO AS THE WRAP AROUND
MOISTURE SHOULD CATCH THAT AREA FIRST. TUESDAY ANOTHER SHORT WAVE
ROTATING THROUGH THE BASE OF THE UPPER LOW WILL LIKELY ALLOW SOME
OF THIS WRAP AROUND MOISTURE TO DROP INTO AT LEAST THE NERN PORTION
OF THE AREA. WILL BRING CLOUDS INTO THE NE FOR THE DAY ALONG WITH
CHANCE POPS. CONTINUED DRY AND PC REMAINDER OF THE AREA. WEDNESDAY
THE UPPER LOW TRIES TO SHIFT EAST. MODELS DIFFER OF THE CHARACTER
OF THE DAY HOWEVER AS THE NAM SHOWS A DRY SLOT ACROSS THE AREA
WITH SUBSIDENCE AND A SURFACE HIGH. THE GFS IS MORE PROGRESSIVE
QUICKLY MOVING THE DRY AIR EAST AND MOVING IN A SHORT WAVE AND
DEEP MOISTURE OUT OF THE MIDWEST. THE ECMWF HAS THIS FEATURE AS
WELL HOWEVER IT REMAINS FURTHER WEST. FOR NOW WILL ONLY BRING A
LOW CHANCE POP TO THE FAR SOUTHWEST DURING THE AFTERNOON AND
CONTINUE DRY ELSEWHERE. WILL EXPAND THE CHANCE POPS A BIT
WEDNESDAY NIGHT.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
THE RIDGE ACROSS THE WESTERN U.S. AND THE TROUGH
ACROSS THE EAST WILL CONTINUE THROUGH THE WEEKEND. THIS WILL KEEP
TEMPERATURES RUNNING BELOW NORMAL FOR EARLY AUGUST...LOW/MID 70S
ONLY. SHORTWAVE ENERGY WILL BE MOVING OUT OF THE PLAINS AND TO THE
LOWER OHIO VALLEY. A SURFACE LOW WILL TRACK ALONG THE OHIO VALLEY
THURSDAY AND TO THE EAST COAST BY FRIDAY. CANADIAN HIGH PRESSURE
WILL SETTLE MORE FIRMLY ACROSS THE LOWER GREAT LAKES FOR THE
WEEKEND. THERE WILL BE TIMING AND TRACK ADJUSTMENTS THAT WILL NEED
TO BE MADE WITH THIS SYSTEM.

&&

.AVIATION /00Z MONDAY THROUGH FRIDAY/...
A LINE OF STORMS FROM EASTERN WI ACROSS LOWER MICHIGAN CONTINUES
TO MOVE ESE TOWARD THE LOCAL AREA. TIMING OF THIS PRECIP PUTS IT OVER
KTOL AROUND 04Z AND TO KCLE BETWEEN 06 AND 07Z. THESE TWO SITES ARE
THE ONLY ONES THAT HAVE A LEGITIMATE SHOT FOR THUNDER AS THE LINE
IS EXPECTED TO WEAKEN AFTER SUNSET. EXPECT THE PRECIP TO MAKE IT
TO KMFD AND KCAK BEFORE BREAKING UP. ONLY SMALL CHANCES FOR
PRECIP EXIST AT KYNG AND KERI OVERNIGHT. THE SURFACE COLD FRONT
WILL MOVE THROUGH MONDAY MORNING. IT IS POSSIBLE SOME
REDEVELOPMENT COULD OCCUR DURING THE AFTERNOON AND HAVE GIVEN KCAK
AND KYNG A SMALL MENTION. EXPECT THE OTHER TAF SITES TO BE DRY.
GUSTY S TO SW FLOW WILL CONTINUE OVERNIGHT. PEAK GUSTS SHOULD DROP
TO AROUND 20 KNOTS AFTER SUNSET. EXPECT THE FLOW TO BECOME
WESTERLY BEHIND THE SURFACE FRONT. SOME PATCHES OF MVFR CIGS ARE
POSSIBLE BEHIND THE FRONT. DO NOT THINK THIS CONDITION WILL
PERSIST VERY LONG.

OUTLOOK...THERE WILL BE A FEW OPPORTUNITIES FOR NON VFR WEATHER
WEDNESDAY THROUGH FRIDAY.

&&

.MARINE...
IT WILL BE A RATHER BREEZY PERIOD ON THE LAKE FROM THIS
EVENING THROUGH TUESDAY. A COLD FRONT WILL CROSS THE LAKE EARLY
MONDAY MORNING. AHEAD OF IT A COUPLE ROUNDS OF SHOWERS/THUNDERSTORMS
POSSIBLE. SOME THUNDERSTORMS MAY MAKE IT INTO THE WESTERN BASIN BY
6PM AND THEY MAY BE ON THE STRONG SIDE. OTHERWISE THE BULK OF THE
STORMS WILL ARRIVE OVERNIGHT. SOUTHWEST WINDS WILL INCREASE THIS
EVENING TO 25 KNOTS...SHIFTING TO THE WEST ON MONDAY MORNING AND
EARLY AFTERNOON AND DECREASING SOME. HAVE EXTENDED THE SMALL CRAFT
ADVISORY EASTWARD STARTING LATER THIS EVENING. WINDS WILL BACK TO
THE SOUTHWEST AS A SECONDARY TROUGH APPROACHES FOR TUESDAY.  WINDS
WILL PEAK AT 10 TO 20 KNOTS WITH THIS TROUGH. FINALLY BY WEDNESDAY
HIGH PRESSURE WILL BE BUILDING ACROSS THE REGION AND WIND/WAVES WILL
CALM DOWN. FOR THE SECOND HALF OF THE WEEK WINDS WILL COME AROUND TO
THE NORTHEAST AS LOW PRESSURE TRACKS ACROSS THE OHIO VALLEY TO THE
VIRGINIAS TO END THE WORK WEEK.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 4 PM EDT MONDAY FOR LEZ147>149.
     SMALL CRAFT ADVISORY UNTIL 4 AM EDT MONDAY FOR LEZ142-143.
     SMALL CRAFT ADVISORY UNTIL 10 AM EDT MONDAY FOR LEZ144>146.

&&

SYNOPSIS...TK
NEAR TERM...TK/ADAMS
SHORT TERM...TK
LONG TERM...OUDEMAN
AVIATION...KUBINA
MARINE...OUDEMAN
Hazardous weather outlook, Aug 2, 4:49 AM EDT, 20 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
449 AM EDT SUN AUG 2 2015

LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047-
089-PAZ001>003-030900-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LUCAS-WOOD-
OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-
HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-
RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-
ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
449 AM EDT SUN AUG 2 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER THE GREAT LAKES
TODAY AND MOVE SOUTHEAST TONIGHT AHEAD OF A COLD FRONT. IF THE
STORMS MAINTAIN THEIR INTENSITY...DAMAGING WINDS ARE POSSIBLE
TONIGHT. THE BEST CHANCE WOULD BE ACROSS NORTHWEST OHIO AND THE
COUNTIES NEAR LAKE ERIE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE COLD FRONT MAY STILL BE IN THE AREA ON MONDAY. STRONG TO
SEVERE THUNDERSTORMS MAY DEVELOP AGAIN ALONG THE COLD FRONT.
DAMAGING WINDS WOULD BE THE THREAT WITH THE BEST CHANCE FROM
AROUND YOUNGSTOWN TO CANTON AND MOUNT VERNON AND POINTS SOUTHEAST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.

In the hours before

Local storm report, Aug 3, 1:01 AM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
101 AM EDT MON AUG 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1248 AM     MARINE TSTM WIND 6 W PORT CLINTON        41.51N 83.05W
08/03/2015  M43 MPH          OTTAWA             OH   OFFICIAL NWS OBS

            PEAK GUST 37 KNOTS/43 MPH

&&

THOMPSON
Special weather statement, Aug 3, 1:01 AM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
101 AM EDT MON AUG 3 2015

OHZ003-006>009-017-018-030600-
LUCAS-HANCOCK-ERIE-OTTAWA-WOOD-SENECA-SANDUSKY-
101 AM EDT MON AUG 3 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WOOD...SANDUSKY...
NORTHWESTERN SENECA...ERIE...SOUTHWESTERN LUCAS...OTTAWA AND NORTHERN
HANCOCK COUNTIES...

AT 1259 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 11 MILES NORTHEAST OF KELLEYS ISLAND TO 6 MILES
NORTHWEST OF OAK HARBOR TO 7 MILES NORTHEAST OF DEFIANCE...AND
MOVING EAST AT 15 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4146 8387 4162 8313 4155 8337 4147 8374
      4163 8284 4153 8279 4163 8267 4162 8267
      4150 8271 4146 8304 4145 8304 4149 8269
      4138 8250 4143 8235 4134 8253 4105 8388
TIME...MOT...LOC 0459Z 280DEG 15KT 4170 8251 4157 8324 4143 8385 4133
8424

MULLEN
Special weather statement, Aug 3, 1:35 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
135 AM EDT MON AUG 3 2015

OHZ006-009>013-017>021-027-028-030630-
SUMMIT-CUYAHOGA-ERIE-HANCOCK-LORAIN-WYANDOT-HURON-MEDINA-SENECA-LAKE-
CRAWFORD-GEAUGA-WOOD-
135 AM EDT MON AUG 3 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN WOOD...
HURON...MEDINA...SUMMIT...SENECA...CUYAHOGA...ERIE...LAKE...
WYANDOT...GEAUGA...CRAWFORD...LORAIN AND HANCOCK COUNTIES...

AT 134 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR cleveland TO NEAR WELLINGTON TO NEAR WAKEMAN TO
NEAR FINDLAY...AND MOVING EAST AT 25 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
CLEVELAND...AKRON...LORAIN...ELYRIA...FINDLAY...MEDINA...
PAINESVILLE...TIFFIN...NORWALK...WILLOWICK...FOSTORIA...BUCYRUS...
VERMILION...WESTERN VERMILION...UPPER SANDUSKY...CHARDON...
BLUFFTON...FAIRPORT HARBOR...PARMA AND LAKEWOOD.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4117 8388 4126 8333 4125 8284 4152 8202
      4143 8197 4150 8196 4149 8174 4176 8129
      4185 8100 4135 8100 4134 8139 4091 8142
      4099 8165 4107 8242 4099 8244 4099 8273
      4071 8273 4069 8343 4082 8351 4082 8388
TIME...MOT...LOC 0534Z 269DEG 23KT 4173 8144 4118 8226 4131 8247 4106
8371

MULLEN

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 3, 12:27 AM EDTSpecial Marine WarningCLE63 min
Aug 3, 1:01 AM EDTSpecial Weather StatementCLEErie, Ottawa, Sandusky, Wood59 min
Aug 3, 1:11 AM EDTSpecial Marine WarningCLE94 min
Aug 3, 2:37 AM EDTSpecial Weather StatementCLECrawford, Marion, Morrow, Richland, Wyandot53 min
Aug 3, 4:09 AM EDTBeach Hazards StatementCLEAshtabula, Lake16 hr

Nearby

Special Weather Statements in Ohio, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.